Title: | О ( Н,к )-суммируемости кратных тригонометрических рядов Фурье |
Authors: | Гоголадзе, Л.Д. |
Issue Date: | 1971 |
Publisher: | Наука |
Citation: | Гоголадзе, Л.Д. О ( Н,к )-суммируемости кратных тригонометрических рядов Фурье / Л.Д. Гоголадзе // Доклады Академии наук СССР. – Москва : Наука, 1971. – Т. 200, № 6. – С.1266-1268. |
URI: | https://elib.gsu.by/handle123456789/75804 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Гоголадзе_О_(Н, k)_суммируемости.pdf | 3.84 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.